Publication detail

Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k)

DIBLÍK, J. KHUSAINOV, D.

Original Title

Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k)

English Title

Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k)

Type

journal article - other

Language

en

Original Abstract

Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k) is discused. Nontrivial illustrative example is given.

English abstract

Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k) is discused. Nontrivial illustrative example is given.

Keywords

representation of solution, discrete delayed system

RIV year

2006

Released

05.04.2006

Pages from

63

Pages to

76

Pages count

14

BibTex


@article{BUT42903,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k)",
  annote="Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k) is discused. Nontrivial illustrative example is given.",
  chapter="42903",
  journal="Journal of Mathematical Analysis and Application",
  number="318",
  volume="2006",
  year="2006",
  month="april",
  pages="63--76",
  type="journal article - other"
}